# SDR CALA2024091602431

- Difficulty date: August 26, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 84,290 hours, 33,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347086320100
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FUSELAGE AT FRAME 63 & STR 31R, HAS A DENT. MPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF AIRCRAFT FLIGHT CYCLES (FH NOT RELEVANT). ACCOMPLISH REPEAT INS EC/RA 5341-01466 ON OR BEFORE THE AIRCRAFT REACHING 39,907 TOTAL PECTIONS EVERY 6,600 FLIGHT CYCLES THEREAFTER (FH NOT RELEVANT). RH FUSELAGE SKIN, FRAME 63, STGR 31R DENT WAS REPAIRED AT BFM. R EPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS. ACCO OKAY TO DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF TOMC-APPROVAL FROM SC1ELBYC COMMENT LATEST REVISION OF EC/RA 5341-01466 ON OR BEFORE THE AIRCRAFT REACHING 39,907 TOTAL AIRCRAFT FLIGHT CYCLES (FH NOT RELEVANT). ACCOMPLISH REPEAT INSPECTIONS EVERY 6,600 FLIGHT CYCLES THEREAFTER (FH NOT RELEVANT) REF ECRA 5341-01466.
